Kolmogorov equations perturbed by an inverse-square potential
In this paper we present a nonexistence result of exponentially bounded positive solutions to a parabolic equation of Kolmogorov type with a more general drift term perturbed by an inverse square potential. This result generalizes the one obtained in . Next we introduce some classes of nonlinear operators, related to the filtration operators and the p-Laplacian, and involving Kolmogorov operators. We establish the maximal monotonicity of some of these operators. In the third part we discuss the possibility of some nonexistence results in the context of singular potential perturbations of these nonlinear operators.
Discrete and Continuous Dynamical Systems - Series S
Goldstein, G., Goldstein, J., & Rhandi, A. (2011). Kolmogorov equations perturbed by an inverse-square potential. Discrete and Continuous Dynamical Systems - Series S, 4 (3), 623-630. https://doi.org/10.3934/dcdss.2011.4.623